Browse by Funders
Number of items: 3. 2018Nagy, Zoltán Lóránt (2018) Coupon-Coloring and Total Domination in Hamiltonian Planar Triangulations. Graphs and Combinatorics. ISSN 0911-0119 Nagy, Zoltán Lóránt (2018) Saturating sets in projective planes and hypergraph covers. Discrete Mathematics, 341 (4). pp. 1078-1083. ISSN 0012365X 2019Nagy, Zoltán Lóránt (2019) Supersaturation of C4: From Zarankiewicz towards Erdős–Simonovits–Sidorenko. EUROPEAN JOURNAL OF COMBINATORICS, 75. pp. 19-31. ISSN 0195-6698 |